sexologist-icon
Precum problem
I am facing precum problem without sexually aroused. Like I do random chatting with my female friends. And precum got released. We talk about sports and all.. still that transparent sticky liquid got released from my urine tube. How to stop and avoid this problem. I am really fed-up with this irritating issue. Please help
145 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

excessive masturbation in past may leads to the damage of nerves supplying penis..which in future leads to leakage of sperm, quick discharge or premature ejaculation, weak erection or erectile dysfunction, shrinkage of penis, low sexual stamina etc....Don't worry in ayurveda there are some very effective medicines which are natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda Vaajikaran treatment. As per Ayurveda Vaajikaran is meant to rejuvenate and improve complete sexual health.  Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. You can consult us online through this platform .and medicines will be sent to you by courier. Gud luck .may god give you all wellness.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+144
Chat with a sexologist
Online now
Its very much normal phenomena. It may occur during chatting. If u r still distured you should have counselling on it. It is safe.
Health Tips
Go for scientific knowledge on ur sexuality and I provide it online. One hour session is sufficient to understand it. Trust ur Doctor
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Hi Don't worry your query can be resolved Take proper knowledge about this first will guide u online
Next Steps
Come online for Better understanding of your problem chat now for guidance and evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Looks like premature ejaculation
Next Steps
consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from something called Dhat syndrome, the treatment for this is basically pelvic floor rehabilitation in which the muscles around the penis are strengthened and they are brought into the sync with the other muscles so that it can be done by yourself but you need to take proper guidance from a pelvic floor expert. Also there are a few medications which you can take for a few weeks which can help you in reducing the precum, precum is absolutely healthy and there is nothing to worry about it, as the age increases the precum also decreases.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.